# SDR CA120122001

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 12,623 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 704A34240015
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON RUN UP PILOT PERFORMED USSUAL, GROUND CHECKS, FOUND LATTERAL MOVEMENT NOT WITHIN SPECIFICATIONS, NORMAL SHUTDOWN OCCURED.  MAINTENANCE FOUND LEAKING ACCUMULATOR, ACCUMULATOR REPLACED, GROUND RUN UP CONFIRMED, NO FURTHER PROBLEM.
